# SDR UALA2009091702947

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 61,331 hours, 19,402 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/C LAV SMOKE DETECTOR NOT POWERED.  REPLACED SMOKE DETECTOR, OP CHECKS GOOD.
